# SDR QXEA200500879

- Difficulty date: May 3, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ENGINE TRANS COWL ALL LOWER RETAINER PLATES AND RAMPS WORN.  REPAIRED IAW REO 67-78-33-0333.
